Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Ottobre:2015:10.1016/j.jmaa.2015.04.019,
author = {Ottobre, M and Pavliotis, GA and Pravda-Starov, K},
doi = {10.1016/j.jmaa.2015.04.019},
journal = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
pages = {676--712},
title = {Some remarks on degenerate hypoelliptic Ornstein-Uhlenbeck operators},
url = {http://dx.doi.org/10.1016/j.jmaa.2015.04.019},
volume = {429},
year = {2015}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ottobre,M
AU - Pavliotis,GA
AU - Pravda-Starov,K
DO - 10.1016/j.jmaa.2015.04.019
EP - 712
PY - 2015///
SN - 0022-247X
SP - 676
TI - Some remarks on degenerate hypoelliptic Ornstein-Uhlenbeck operators
T2 - JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
UR - http://dx.doi.org/10.1016/j.jmaa.2015.04.019
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000354828300003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 429
ER -